# SDR SWIA202512120823

- Difficulty date: August 23, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS SIGNS OF CORROSION AROUND FASTENER HOLES.  REPAIRED THE DAMAGE TO SERVICE DOOR LOWER SEAL STRIKER IAW REO 670-53-21-2752, REV-, AND SRM 53-21-23.
